# SDR UIEA2017042000613

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,788 hours, 23,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022601
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT THE RT EMERGENCY ESCAPE HATCH AND AT SEAT 1J.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY IAW AMM 33-51-05, OPS CHECKED GOOD.
